Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 46, NWS Springfield, MO

March 10, 20095 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 10, 2009, 6:38 PM CDT for 5 counties in Missouri. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2009, 6:38 PM CDT (23:38 UTC)
Expired
Mar 10, 2009, 7:16 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dent County, MO, Douglas County, MO, Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 156 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 6:47 PM CDTTSTM WND GST 50Raymondville, MO
Mar 10, 7:13 PM CDTTSTM WND GST 50Summersville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 102338
SVRSGF
MOC065-067-091-203-215-110030-
/O.NEW.KSGF.SV.W.0046.090310T2338Z-090311T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT TUE MAR 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 730 PM CDT.

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
  MONTAUK TO RAYMONDVILLE TO ELK CREEK TO GENTRYVILLE...MOVING EAST
  AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW SPRINGS BY 655 PM CDT.
  SUMMERSVILLE BY 705 PM CDT.
  MOUNTAIN VIEW BY 715 PM CDT.
  EMINENCE BY 725 PM CDT.
  WINONA AND BIRCH TREE BY 730 PM CDT.

THE TOWNS OF MONTAUK...YUKON...DARIEN...JADWIN...EUNICE...
HARTSHORN...GLADDEN...CLEAR SPRINGS...AKERS AND TURTLE ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3765 9134 3738 9133 3717 9121 3691 9127
      3684 9247 3719 9213 3738 9190 3762 9177
TIME...MOT...LOC 2339Z 264DEG 46KT 3754 9170 3738 9177
          3720 9200 3689 9232

$$

TERRY
4 follow-up statements
000 
WWUS53 KSGF 102354
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE MAR 10 2009

MOC065-067-091-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-DOUGLAS MO-HOWELL MO-
654 PM CDT TUE MAR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN DOUGLAS...NORTHERN HOWELL...SHANNON...SOUTHEASTERN TEXAS
AND SOUTHERN DENT COUNTIES...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DARIEN TO
RAYMONDVILLE TO EUNICE TO ELK CREEK TO 9 MILES EAST OF VANZANT...
MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW SPRINGS BY 705 PM CDT.
  SUMMERSVILLE BY 715 PM CDT.
  MOUNTAIN VIEW BY 725 PM CDT.
  7 MILES NORTHWEST OF EMINENCE AND 9 MILES NORTHWEST OF BIRCH TREE
  BY 730 PM CDT.

THE TOWNS OF JADWIN...EUNICE...HARTSHORN...GLADDEN...AKERS...STONE
HILL...TURTLE...CLEAR SPRINGS...ARROLL AND ROUND SPRING ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3765 9134 3738 9133 3717 9121 3691 9127
      3684 9247 3719 9213 3738 9190 3762 9177
TIME...MOT...LOC 2354Z 260DEG 41KT 3757 9153 3736 9173
          3728 9178 3716 9195 3700 9213

$$

TERRY
000 
WWUS53 KSGF 110001
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT TUE MAR 10 2009

MOC067-110011-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
DOUGLAS MO-
701 PM CDT TUE MAR 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY IS
CANCELLED...

&&

LAT...LON 3702 9125 3698 9209 3705 9209 3706 9210
      3716 9208 3754 9165 3764 9159 3765 9137
      3745 9133 3738 9133 3717 9121
TIME...MOT...LOC 0001Z 260DEG 41KT 3762 9141 3743 9159
          3729 9168 3718 9182 3708 9197

$$

MOC065-091-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-HOWELL MO-
701 PM CDT TUE MAR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN HOWELL...SHANNON...SOUTHEASTERN TEXAS AND SOUTHERN DENT
COUNTIES...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
TURTLE TO MONTAUK TO EUNICE TO 6 MILES NORTH OF CLEAR SPRINGS TO 6
MILES NORTHWEST OF WILLOW SPRINGS...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SUMMERSVILLE BY 715 PM CDT.
  MOUNTAIN VIEW BY 720 PM CDT.
  7 MILES NORTHWEST OF EMINENCE BY 730 PM CDT.

THE TOWNS OF TURTLE...CLEAR SPRINGS...ARROLL...PINE CREST...ROUND
SPRING AND ALLEY SPRING ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3702 9125 3698 9209 3705 9209 3706 9210
      3716 9208 3754 9165 3764 9159 3765 9137
      3745 9133 3738 9133 3717 9121
TIME...MOT...LOC 0001Z 260DEG 41KT 3762 9141 3743 9159
          3729 9168 3718 9182 3708 9197

$$

TERRY
000 
WWUS53 KSGF 110011
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE MAR 10 2009

MOC091-110021-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
HOWELL MO-
711 PM CDT TUE MAR 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOWELL COUNTY IS
CANCELLED...

&&

LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
      3764 9159 3765 9137 3745 9133 3738 9133
      3717 9121
TIME...MOT...LOC 0011Z 260DEG 41KT 3745 9144 3731 9153
          3720 9167 3710 9183

$$

MOC065-203-215-110030-
/O.CON.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-
711 PM CDT TUE MAR 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN SHANNON...SOUTHEASTERN TEXAS AND SOUTHERN DENT
COUNTIES...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADDEN TO AKERS TO
SUMMERSVILLE TO CLEAR SPRINGS...MOVING EAST AT 45 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  6 MILES NORTHWEST OF EMINENCE BY 730 PM CDT.

THE TOWNS OF ARROLL...PINE CREST...ROUND SPRING...ALLEY SPRING AND
WEST EMINENCE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
      3764 9159 3765 9137 3745 9133 3738 9133
      3717 9121
TIME...MOT...LOC 0011Z 260DEG 41KT 3745 9144 3731 9153
          3720 9167 3710 9183

$$

TERRY
000 
WWUS53 KSGF 110016
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT TUE MAR 10 2009

MOC065-203-215-110027-
/O.CAN.KSGF.SV.W.0046.000000T0000Z-090311T0030Z/
SHANNON MO-TEXAS MO-DENT MO-
716 PM CDT TUE MAR 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON...
SOUTHEASTERN TEXAS AND SOUTHERN DENT COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3707 9128 3709 9197 3733 9178 3754 9165
      3764 9159 3765 9137 3745 9133 3738 9133
      3717 9121
TIME...MOT...LOC 0017Z 260DEG 41KT 3746 9136 3732 9145
          3721 9159 3711 9175

$$

TERRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:21 PM CDT, 17 minutes earlier.

Area forecast discussion, Mar 10, 6:21 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT TUE MAR 10 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A COLD FRONT STRETCHED FROM NEAR ST. LOUIS SOUTHWEST TO BRANSON AT
6 PM. CONVECTION HAD INCREASED ALONG THE FRONT WITH POST FRONTAL
SHOWERS EXTENDING 60-80 MILES BEHIND THE FRONT. MODEST INSTABILITY
CONTINUES TO BE A LIMITING FACTOR DESPITE FAVORABLE WIND SHEAR
PARAMETERS. INSTABILITY HAD INCREASED TO NEAR 500 J/KG ACROSS FAR
SOUTH CENTRAL MISSOURI. SO THERE IS STILL A SLIGHT RISK OF A SEVERE
STORM SOUTHEAST OF A LINE FROM SALEM TO BRANSON. DAMAGING WINDS
WILL BE THE PRIMARY RISK WITH ANY SEVERE STORMS THAT MAY DEVELOP.

FOSTER

&&

.DISCUSSION...

MAIN CONCERNS IN THE NEAR TERM ARE SEVERE THUNDERSTORM
CONCERNS...THEN TEMPERATURES BECOME A CONCERN AS WINTER
MAKES A RETURN.

A STRONG COLD FRONT EXTENDS FROM EASTERN IA INTO WEST CENTRAL MO
AND FAR SOUTHEAST KS. TEMPERATURES HAVE WARMED INTO THE 70S AHEAD
OF THE FRONT WITH SFC DEW POINTS IN THE MID AND UPPER 50S. NAM
BUFR SOUNDINGS SEEM TO HAVE A GOOD HANDLE ON THE LOCAL/REGIONAL
THERMODYNAMIC ENVIRONMENT. MLCAPES FROM POINT SOUNDINGS OVER THE
EASTERN OZARKS REACH UP TO 700-900 J/KG LATER THIS AFTERNOON. EXPECT
THAT A VERY WEAK CAP IN PLACE WILL BREAK WITHOUT MUCH TROUBLE AS A
SHORTWAVE OVER THE CENTRAL HIGH PLAINS SWINGS NORTHEAST INTO
EASTERN NEB/WESTERN IA BY 00Z. SFC LOW WILL DEEPEN OVER THE UPPER
MIDWEST IN RESPONSE TO THE APPROACHING SHORTWAVE...AND THE COLD
FRONT WILL BEGIN TO SURGE EAST THIS AFTERNOON. LOW TO MODERATE
INSTABILITY...BUT ABUNDANT SHEAR...WITH 0-6KM BULK SHEAR IN THE
NEIGHBORHOOD OF 70KTS...WILL ALLOW AN ORGANIZED LINE OF STORMS TO
DEVELOP ALONG THE FRONT. PRIMARY THREAT WILL BE DAMAGING
WINDS...BUT SOME MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH
STRONGER UPDRAFTS. THE SFC WINDS ARE ALREADY VEERED TO THE SW AND
SSW AHEAD OF THE FRONT...BUT GIVEN THE SHEAR CANT RULE OUT EMBEDDED
SUPERCELL STRUCTURES WITHIN THE LINE WITH A LOW END ISOLATED
TORNADO THREAT.

THE FRONT AND ANY ASSOCIATED STORMS WILL SURGE ESE THROUGH THE MO
OZARKS LATE THIS AFTERNOON AND EVENING...AND SHOULD EXIT THE
EASTERN CWFA/SOUTH CENTRAL MO BY AROUND 03Z. VERY COLD SFC
TEMPERATURES NOTED UPSTREAM OVER NORTHERN KS AND NEB...AND HAVE
GONE WITH THE MUCH COLDER NAM MOS OVER THE GFS MOS. TEMPERATURES
CLOSE TO JANUARY NORMALS ARE EXPECTED THROUGH THURSDAY. SOME
CONCERNS THAT THE NORTHERN FRINGE OF PERSISTENT ISENTROPIC LIFT TO
OUR SOUTH WILL AFFECT SOUTHERN COUNTIES WITH SOME LIGHT PRECIP
OVER THE NEXT COUPLE OF DAYS...ESPECIALLY ON THU...BUT BETTER
CHANCES FOR RAIN WILL OCCUR SATURDAY/SATURDAY NIGHT AS ANOTHER
SHORTWAVE MOVES NORTHEAST THROUGH THE PLAINS. THERE IS FAIRLY GOOD
AGREEMENT WITH ANOTHER MORE VIGOROUS SHORTWAVE MOVING E-ESE THROUGH
THE CENTRAL PLAINS AND MID MS VLY SUNDAY NIGHT/MONDAY
MORNING....BUT THE TIMING AND PLACEMENT OF UPPER LEVEL FEATURES
BECOMES MORE PROBLEMATIC BY LATE MONDAY/TUESDAY. IN SHORT...WHILE
PRECIP CHANCES WILL EXIST AT TIMES THROUGH THE WEEKEND INTO EARLY
NEXT WEEK...RAIN AMOUNTS LOOK TO BE FAIRLY LIGHT. TEMPERATURES
WILL MODERATE SOMEWHAT FRIDAY...BUT AM NOT REALLY EXPECTING
TEMPERATURES TO GET BACK TO NORMAL UNTIL EARLY NEXT WEEK. DSA

&&

.AVIATION...

A COLD FRONT HAD MOVED TO THE EAST OF SPRINGFIELD AT LATE
AFTERNOON. POST FRONTAL SHOWERS WILL IMPACT THE SPRINGFIELD
TERMINAL THROUGH EARLY EVENING BUT END FROM THE WEST. MVFR AND
OCCASIONALLY IFR CEILINGS CAN ALSO BE EXPECTED THIS EVENING. THE
LOWER LEVELS WILL BEGIN DRYING LATER TONIGHT ALLOWING FOR
IMPROVING FLIGHT CONDITIONS BY 06Z. VFR CONDITIONS WILL PREVAIL
WEDNESDAY AS SURFACE HIGH PRESSURE DOMINATES THE REGION.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 10, 6:29 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT TUE MAR 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
629 PM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 60 MPH. HAIL TO
 THE SIZE OF DIMES. AN ISOLATED TORNADO THREAT.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A COLD FRONT THAT
 EXTENDED FROM BRANSON TO ROLLA AT 630 PM. THIS FRONT WILL
 CONTINUE TO SURGE EAST THROUGH THE REST OF THE MISSOURI
 OZARKS...AND INTO SOUTHEAST MISSOURI AND NORTHERN ARKANSAS BY 9
 PM.

  DISCUSSION:

 A WARM AND MOIST AIRMASS EXISTS AHEAD OF A COLD FRONT MOVING
 THROUGH THE MISSOURI OZARKS. WEAK TO MODERATE INSTABILITY...BUT
 STRONG WIND SHEAR...WILL ALLOW THUNDERSTORMS TO CONTINUE TO
 DEVELOP NEAR THE FRONT. AS THE THUNDERSTORMS INTERACT WITH A
 SLIGHTLY MORE UNSTABLE ENVIRONMENT OVER SOUTH CENTRAL
 MISSOURI...DAMAGING STRAIGHT LINE WIND GUSTS AND HAIL TO THE SIZE
 OF DIMES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS. DUE TO THE
 UNUSUALLY STRONG WIND SHEAR...AN ISOLATED TORNADO MAY BE POSSIBLE
 OVER SOUTH CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED OVER THE PARTS OF SOUTH CENTRAL
 MISSOURI THROUGH 9 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:23 PM CDTSevere Thunderstorm WarningSGFVernon52 min
Mar 10, 12:32 AM CDTSevere Thunderstorm WarningSGFSt. Clair32 min
Mar 10, 12:41 AM CDTTornado WarningSGFSt. Clair19 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.